Analyticité des conditions de Whitney strictes
Annales de l'Institut Fourier, Volume 23 (1973) no. 3, p. 215-226

Let X be a reduced pure dimensional complex-analytic space and Y a nonsingular pure dimensional subspace of X such that dimension Y< dimension X.

The set of points of Y at which the strict Whitney conditions are not satisfied by (X,Y) is a proper analytic subspace of Y.

Soient X un espace analytique complexe réduit de dimension pure et Y un sous-espace lisse de X de dimension pure tel que dimension Y< dimension X.

L’ensemble des points de Y en lesquels les conditions de Whitney strictes ne sont pas satisfaites par (X,Y) est un sous-espace analytique propre de Y.

     author = {Speder, Jean-Paul},
     title = {Analyticit\'e des conditions de Whitney strictes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {3},
     year = {1973},
     pages = {215-226},
     doi = {10.5802/aif.477},
     zbl = {0281.32007},
     mrnumber = {52 \#8493},
     language = {fr},
     url = {}
Speder, Jean-Paul. Analyticité des conditions de Whitney strictes. Annales de l'Institut Fourier, Volume 23 (1973) no. 3, pp. 215-226. doi : 10.5802/aif.477.

[1] G. Canuto et J.P. Speder, Un critère d'éclatement pour les conditions de Whitney, A paraître aux “Annali della Scuola Normale Superiore di Pisa”. | Numdam | Zbl 0285.32007

[2] H. Hironaka, Normal cones in analytic Whitney stratifications. Publications Mathématiques n° 31, I.H.E.S. (1970). | Numdam | Zbl 0219.57022

[3] H. Whitney, Tangents to analytic variety, Annals of Mathematics, Vol 81 (1965). | MR 33 #745 | Zbl 0152.27701

[4] O. Zariski, Studies in Equisingularity II, Equisingularity in codimension 1 (and characteristic zero), American J. of Mathematics, Vol 87 (1965). | Zbl 0146.42502